# SDR TZR2004F00005

- Difficulty date: March 10, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N403TE
- Make and model: Cessna 401
- Aircraft serial: 4010008
- Engine: Cont TSIO520EB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109025
- Part serial: XL019358
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LOSS OF TURBO BOOST AND OIL PRESSURE, SHUT DOWN ENGINE AND FEATHERED PROPELLER IN FLIGHT.  LANDED AIRCRAFT WITHOUT FURTHER INCIDENT.  DURING POST FLIGHT INSPECTION OF TURBO OIL WAS OBSERVED IN THE EXHAUST OVERBOARD PIPE INDICATING SEAL FAILURE.  BEARING FAILURE WILL CAUSE LACK OF BOOST AND ATTRIBUTED TO SEAL FAILURE.
